Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What is the reason for me to feel numbness in my left arm and feel dizzy ?

my left arm has been asleep for two weeks now What should i do I am a 25 year old female and about two weeks ago, the left side of my left hand and up to my elbow had fallen asleep although the pins and needles sensation is gone there is still a strange numbness in my left hand/arm. I went to my doctor and he told me it was a pinched ulner nerve and gave me mobic. I took the medicine and it has not helped. The last two days i have been experiencing blurred vision and loss of coordination and have been told I am slurring when i speak and have been so dizzy that i vomit. I went to the ER and the doctor said it was the mobic causing all the dizziness and to continue taking the medication. I need to know if I am having some sort of stroke or any other possible reasons for all of this.
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Emily,

Welcome to HCM.
From the history it appears like your Ulnar Nerve is compressed, somewhere in it's path. If you have the habit of relaxing with the back of the upper arm pressing on some object, you should avoid that. Usually after having alcohol a bit too much, if you pass out with your arms in odd position, this kind of symptoms can occur.
You have not mentioned what all investigations you have done. It would be better if you could get a CT or MRI scan of brain and spine, done.
Wish you all the best
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor